Research Paper Title
Emotional disorder syndrome after cosmetic facial injection.
The researchers presented a 32-year-old woman who developed frequent panic, tension headache, tachycardia, shortness of breath, and sleep disorder for a year after the injection of hyaluronic acid on her forehead and glabella.
Brain magnetic resonance imaging (MRI) showed multiple flaky and slightly longer T1, slightly longer T2 signals on the anterior frontal white matter. However, the patient’s brain MRI scan 5 months before the injection showed no such performance.
The patient was asked to consult the psychiatrist and was diagnosed with anxiety disorder.
The researchers name such phenomenon by Emotional disorder syndrome after cosmetic facial injection and assume that there are three major reasons for the emergence of this syndrome:
- One reason may be that emotional disorder is caused by the mental state of the patient.
- The second reason to explain the emotional disorder might be the frontal lobe syndrome caused by the frontal embolism during the filler injection.
- Another reason may be leukoaraiosis, a brain white matter change which may cause depression and anxiety.
Wang, C., Sun, T., Zhu, L., Zhang, Y. & Wang, X. (2020) Emotional disorder syndrome after cosmetic facial injection.